# SDR AALA201909099011

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 16,508 hours, 6,288 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: C16221LA03
- Part serial: C16221021217
- Condition: Unreliable
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS THE ISFD ALT FLAG AND IFSD SPEED FLAG ILLUMINATED IN FLIGHT. MAINTENANCE REMOVED AND REPLACED ISFD IAW AMM 34-24-02. PERFORMED ALL REQUIRED CHECKS, ALL CHECKS PASSED.
